# SDR CALA2018110302259

- Difficulty date: October 31, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 77,623 hours, 19,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STA 900 BULKHEAD CHORD AND FUSELAGE SKIN IN AREA AFT OF FWD CARGO COMPARTMENT, STA  900 BETWEEN STR 27R. SKIN FOUND OUT OF LIMITS PER SRM 5300-00-01-A1. L+8.0,W+4.0,D-.120. CUTOUT DAMAGE AND ACCOMPLISHED REPAIR PER ECRA 5330-06451.
